Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My brother is suffering from Hair loss on scalp, kindly suggest remedies

Hi Doctor ... My brother is suffering from Hair loss on scalp from many years.. He used many drugs suggested by doctor in Chennai..But all are temporary results only. He stopped drugs because to have children and also not to have problem for his children. Now, another problem came for him i.e., the hair on the moustache , chin and eye brows are losing... It is very difficult for us to digest and we are all very sad about this Dr. He went again for consultation, the doctor suggested him to take Arpimu NE ( Cyclosporine - A).. The Chemist gave him Arpimu NE ( but the drug in it is Cyclosporine USP )... Now he is in doubt, whether to take this drug or not because the names are different... Please send the reply as soon as possible doctor I look forward to seeing your reply soon
Asked On : Fri, 18 Feb 2011
Answers:  8 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
your brother seems to be losing his hair of his chin & eyebrows due to may be an auto-immune disease for which he has been prescribed cyclosporin.If it is prescribed by a M.D.physician/or dermatologist (skin specialist) then he will have to take it as we can't comment & they have personally seen your brother .Secondly if the brand ARPIMU-NE is same as prescribed by the doctor he can take it.The USP written means manufactured according to United State Pharmacopia.All medicines molecules are manufactured according to different pharmacopia like I.P -for Indian Pharmacopia etc.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Your brother is suffering from extensive Alopecia areata. I am afraid Cyclosporine is not a very good medicine for this problem. You must consult your dermatologist again and discuss in detail. Cyclosporine is an expensive drug and comes with renal and metabolic side effects and high blood pressure too. Keep a monthly check on these parameters if you do want to go for cyclosporine.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
Sir, I am in confusion that... Before one doctor from this site only advised me that its not a problem to take the drug.. But your saying that it is having a side effects.. Is that side effects are very hard?? Is that side effects are going to effect the body??? And the doctor who prescribed that drug asked my brother to have a regular check up of the Blood pressure for every 6 weeks and if the blood pressure will raise after 6 weeks... he asked my brother to stop the medicine and come back to hospital to have a checkup about the problem... and the doctor is MD in dermatology sir... I am not saying that you are(your suggestion) wrong.... But want to have a clarity what to do now... please try to help me and my brother out of this....
Answered: Fri, 18 Feb 2011
Dermatologist Dr. Gaurang Krishna's  Response
Well, I am not saying that your dermatologist is wrong. But I still suggest you that you have a detailed discussion once again. Ask him what he is trying to achieve with cyclosporine. I am from AIIMS and we do not see cyclosporine as a good treatment option for Alopecia areata. AA is an antibody (B cell) mediated disease and cyclosporine acts mainly on T cells. And I hope you know that cyclosporine is not going to cure your disease. We at AIIMS, give cyclosporine for more serious indications. Apart from BP, kidney function tests and potassium levels are mandatory to be done. Please discuss all these issues with your dermatologist before starting cyclosporine.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
I am very happy to see your reply very soon sir.... I am not saying you are wrong... I am in dilemma that's why i asked you like that.. I definitely ask my brother to go the hospital and to have a discussion about this drug... But i am saying from my heart that India should be proud to have a doctors like you because your consideration towards the patients and the persons who are in this site(like me) is great...
ThanQ so much once again.... Please can you tell me which drug is suggestable for my brother??? or else can we go for the Hair transplantation??? Please let me and my brother to come out of this problem......
Answered: Fri, 18 Feb 2011
Homeopath Dr. KOMAL vig's  Response
hello Mr Sai Kumar,

will like to suggest your brother with Homoeopathy treatment , which is rather safe,effective , natural and WITHOUT any SIDE-EFFECTS,
as your brother is suffeing from alopecia- universalis, and have tried so many treatments since so many years , why not homoeopathy when it gives you results and for life long , consult him wiht a homoeopath who will take care of him and will guide you the corect way instead of being confused and of no results
homoepathic medicines will help to improve the immunity level in the body and may find regrowth of hair as well.
for more details you can wite down to (
takecare . godbless you and your bro!
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hello Mr Sai.
Thank you for your kind words.
For your brother I will suggest contact sensitization with DNCP. If it is not available then oral mini pulse. Discuss this with your dermatologist.
@ Dr Komal- This is not alopecia universalis. How can you claim that homeopathy can give a lifelong cure??. What in your opinion is the pathogenesis of alopecia areata? This way, you will claim that homeopathy can cure Diabetes, hypertension everything. Amazing.
Answered: Sat, 19 Feb 2011
I find this answer helpful
  User's Response
Dear Dr. Gaurang Krishna,
I am very glad to see your reply...As I am Software Professional, I dont know anything about the medicines etc., By the help of googling only I came to you and all these details about the drugs.. You said that sensatization with DNCP or Oral Mini pulse therapy. In these treatments, is there any side-effects are there??? And I am having a main doubt that this problem will solved know sir??? Because we are very much worry about him...I look forward to seeing your reply soon sir....
Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor